MathSciNet Relay Station
MathSciNet bibliographic data
MR2864812 39A22 (39A23)
Huang, Ying Sue; Knopf, Peter M. Boundedness and some convergence properties of the difference equation $x\sb {n+1}=\frac{\gamma x\sb {n-1}+\delta x\sb {n-2}}{Bx\sb n+Dx\sb {n-2}}$. J. Difference Equ. Appl. 18 (2012), no. 1, 27–55.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement